Acta Mathematica

Siegel disks with smooth boundaries

Artur Avila, Xavier Buff, and Arnaud Chéritat

Full-text: Open access

Article information

Source
Acta Math. Volume 193, Number 1 (2004), 1-30.

Dates
Received: 1 April 2003
Revised: 13 October 2003
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485891667

Digital Object Identifier
doi:10.1007/BF02392549

Zentralblatt MATH identifier
1076.37030

Rights
2004 © Institut Mittag-Leffler

Citation

Avila, Artur; Buff, Xavier; Chéritat, Arnaud. Siegel disks with smooth boundaries. Acta Math. 193 (2004), no. 1, 1--30. doi:10.1007/BF02392549. http://projecteuclid.org/euclid.acta/1485891667.


Export citation

References

  • Avila, A., Smooth Siegel disks via semicontinuity: a remark on a proof of Buff and Chéritat. Preprint, 2003. arXiv:math. DS/0305272.
  • Buff, X. & Chéritat, A., Quadratic Siegel disks with smooth boundaries. Preprint, Université de Toulouse, 2001.
  • Buff, X. & Chéritat, A., Quadratic Siegel disks with rough boundaries. Preprint, 2003. arXiv:math. DS/0309067.
  • —, Upper bound for the size of quadratic Siegel disks. Invent. Math., 156 (2004), 1–24.
  • Chéritat, A., Recherche d'ensembles de Julia de mesure de Lebesgue positive. Ph.D. Thesis, Université de Paris-Sud, Orsay, 2001.
  • Douady, A., Disques de Siegel et anneaux de Herman, in Séminaire Bourbaki, vol. 1986/87, exp. 677. Astérisque, 152/153 (1987), 151–172.
  • Douady, A. & Hubbard, J. H., Étude dynamique des polynômes complexes, I; II. Publ. Math. Orsay, 84-2; 85-4. Université de Paris-Sud, Orsay, 1984; 1985.
  • Geyer, L., Siegel disks, Herman rings and the Arnold family. Trans. Amer. Math. Soc., 353 (2001), 3661–3683.
  • Graczyk, J. & Jones, P., Dimension of the boundary of quasiconformal Siegel disks. Invent. Math., 148 (2002), 465–493.
  • Hardy, G. H. & Wright, E. M., The Theory of Numbers, Oxford Univ. Press, London, 1938.
  • Herman, M.-R., Are there critical points on the boundaries of singular domains?Comm. Math. Phys., 99 (1985), 593–612.
  • Herman, M.-R., Conjugaison quasi-symétrique des difféomorphismes du cercle et applications aux disques singuliers de Siegel. Unpublished manuscript, 1986.
  • Jellouli, H., Sur la densité intrinsèque pour la mesure de Lebesgue et quelques problèmes de dynamique holomorphe. Ph.D. Thesis, Université de Paris-Sud, Orsay, 1994.
  • —, Perturbation d'une fonction linéarisable, in The Mandelbrot Set, Theme and Variations, pp. 227–252. London Math. Soc. Lecture Note Ser., 274. Cambridge Univ. Press, Cambridge, 2000.
  • Kiwi, J., Non-accessible critical points of Cremer polynomials. Ergodic Theory Dynam. Systems, 20 (2000), 1391–1403.
  • McMullen, C. T., Self-similarity of Siegel disks and Hausdorff dimension of Julia sets. Acta Math., 180 (1998), 247–292.
  • Milnor, J., Dynamics in One Complex Variable. Introductory Lectures. Vieweg, Braunschweig, 1999.
  • Pérez-Marco, R., Siegel disks with smooth boundary. Preprint, 1997. http://www.math.ucla.edu/ricardo/preprints.html
  • Petersen, C. L., The Herman-Światek theorems with applications, in The Mandelbrot Set, Theme and Variations, pp. 211–225. London Math. Soc. Lecture Note Ser., 274. Cambridge Univ. Press, Cambridge, 2000.
  • Petersen, C. L. & Zakeri, S., On the Julia set of a typical quadratic polynomial with a Siegel disk. Ann. of Math., 159 (2004), 1–52.
  • Risler, E., Linéarisation des perturbations holomorphes des rotations et applications. Mém. Soc. Math. France, 77. Soc. Math. France, Marseille,1999.
  • Shishikura, M. & Tan, L., An alternative proof of Mañé's theorem on non-expanding Julia sets, in The Mandelbrot Set, Theme and Variations, pp. 265–279. London Math. Soc. Lecture Note Ser., 274. Cambridge Univ. Press, Cambridge, 2000.
  • Światek, G., Rational rotation numbers for maps of the circle. Comm. Math. Phys., 119 (1988), 109–128.
  • Yoccoz, J.-C., Petits diviseurs en dimension 1. Astérisque, 231. Soc. Math. France, Paris, 1995.
  • —, Analytic linearization of circle diffeomorphisms, in Dynamical Systems and Small Divisors (Cetraro, 1998), pp. 125–173. Lecture Notes in Math., 1784. Springer-Verlag, Berlin, 2002.
  • Zakeri, S., Biaccessibility in quadratic Julia sets. Ergodic Theory Dynam. Systems, 20 (2000), 1859–1883.